SMF

Duffin-Schaeffer theorem of Diophantine epprximation for complex numbers

Duffin-Schaeffer theorem of Diophantine epprximation for complex numbers

NAKADA H. et WAGNER G.
  • Année : 1991
  • Tome : 198-199-200
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Pages : 259-263
  • DOI : 10.24033/ast.98

We consider the following inequality for a complex number $z$ and a real-valued function $f$ : $\left |z-\frac ar\right |<\frac {f(r)}{|r|} ,(a,r) = 1,$ where $a$ and $r$ are integers in an imaginary quadratic field $\mathbf {Q}(\sqrt {d})$, $d < 0$. We denote by $A_f$ the set of $z$ having infinitely many solutions $a/r$ to the above inequality. We show that either $A_f$ or $A_f^c$ is a set of Lebesgue measure $0$ (in the complex plane). We also give a sufficient condition on $f$ so that $A_f^c$ is a set of Lebesgue measure $0$, which is a complex version of Duffin-Schaeffer's condition.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...